# SDR 96ZZZX40

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1900Z
- Make and model: Maule M-5-180C
- Aircraft serial: 8024C
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 3910C
- Condition: Float Failed
- Location: Fuel Qty
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUEL SENDER WOULD NOT REGISTER.  WITH MIRROR IN FUEL TANK, COULD SEE FLOAT HAD COME OFF FLOAT ARM, WEARING FLOAT ALMOST IN TWO.  FLOAT MADE OF BLACK COMPOSITE LIKE MATERIAL (2ND OCCURRENCE).
